# SDR AALA202508160008

- Difficulty date: August 13, 2025
- Submitted: August 16, 2025
- Operation: Air carrier
- Aircraft: N313SB
- Make and model: Boeing 737823
- Aircraft serial: 44469
- Aircraft time: 14,105 hours, 5,226 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: GIRT BAR HEAT SHRINK TUBING DAMAGED AT R2 DOOR. REPACED R2 DOOR GIRT BAR HEAT SHRINK TUBING. PER AARD 25-66-00.
